MathSciNet Relay Station
MathSciNet bibliographic data
MR97355 (20 #3824) 10.00
Birch, B. J.; Davenport, H. Quadratic equations in several variables. Proc. Cambridge Philos. Soc. 54 1958 135–138.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement